# SDR IPXA2015052289339

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,181 hours, 7,453 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Part serial: SE05457
- Condition: No Test
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN BOX WILL NOT TEST PROPERLY.  R & R F/O OXYGEN STORAGE BOX AMM 35-12-51-0401.
